Publication:
A nonparametric distributionf-free test for serial independence of errors

dc.affiliation.dptoUC3M. Departamento de Economíaes
dc.contributor.authorDu, Zaichao
dc.contributor.authorEscanciano, Juan Carlos
dc.contributor.funderMinisterio de Educación y Ciencia (España)es
dc.date.accessioned2022-06-08T15:04:31Z
dc.date.available2022-06-08T15:04:31Z
dc.date.issued2014-09-03
dc.description.abstractIn this article, we propose a test for the serial independence of unobservable errors in location-scale models. We consider a Hoeffding-Blum-Kiefer-Rosenblat type empirical process applied to residuals, and show that under certain conditions it converges weakly to the same limit as the process based on true errors. We then consider a generalized spectral test applied to estimated residuals, and get a test that is asymptotically distribution-free and powerful against any type of pairwise dependence at all lags. Some Monte Carlo simulations validate our theoretical findings.en
dc.description.sponsorshipResearch of first author funded by Ministry of Education of China, 11XJC790002 and the National Natural Science Foundation of China, 71401140. Research of second author has been funded by the Spanish Plan Nacional de I+ D+ I, reference number SEJ2007-62908.en
dc.identifier.bibliographicCitationDu, Z., & Escanciano, J. C. (2014). A Nonparametric Distribution-Free Test for Serial Independence of Errors. Econometric Reviews, 34(6-10), pp. 1011-1034.en
dc.identifier.doihttps://doi.org/10.1080/07474938.2014.956616
dc.identifier.issn0747-4938
dc.identifier.publicationfirstpage1010es
dc.identifier.publicationissue1es
dc.identifier.publicationlastpage1033es
dc.identifier.publicationtitleEconometric Reviewses
dc.identifier.publicationvolume34es
dc.identifier.urihttps://hdl.handle.net/10016/35043
dc.identifier.uxxiAR/0000029588
dc.language.isoenges
dc.publisherTaylor & Francises
dc.relation.projectIDGobierno de España. SEJ2007-62908es
dc.rights© Taylor & Francis Groupes
dc.rightsAtribución-NoComercial-SinDerivadas 3.0 España*
dc.rights.accessRightsopen accessen
dc.rights.urihttp://creativecommons.org/licenses/by-nc-nd/3.0/es/*
dc.subject.ecienciaEconomíaes
dc.subject.jelC12
dc.subject.jelC14
dc.subject.jelC52
dc.subject.otherEmpirical processesen
dc.subject.otherGeneralized spectral testen
dc.subject.otherLocation-scale modelen
dc.subject.otherParameter estimation uncertaintyen
dc.subject.otherSerial dependenceen
dc.subject.otherUnobservable errorsen
dc.titleA nonparametric distributionf-free test for serial independence of errorsen
dc.typeresearch article*
dc.type.hasVersionAM*
dspace.entity.typePublication
Files
Original bundle
Now showing 1 - 1 of 1
Loading...
Thumbnail Image
Name:
nonparametric_ER_2014_ps.pdf
Size:
558.2 KB
Format:
Adobe Portable Document Format